Bizarre new symptom...have you experienced this??
Thanks, all of you, for your input. I had the idea that others had much shorter relapse times, based i guess on what a doc told me at some point, but i see from your responses that's not true.
This is the 3rd time i had syumedrol IV, which never seeemd to make any difference at all until this time. the difference this time was that i only let 5 days lapse between onset of symptoms and the start of the 3 day IV, whereas in the past, i probably let a month or so go by before starting it since my symptoms were still relatively mild and i have a natural bias against medication if i can at all avoid it. (I am on Copaxone tho.)
this time with the IV, i saw an immediate tho subtle improvement in symptoms at end of 1st day, even more pronounced improvement at end of 2nd day. However, sensory symptoms in various parts of body (different from day to day) and a bit of perceived weakness in leg still persist. The exacerbation started in mid-December.
The good news is, the brain MRI i just had done shows NO CHANGE since my last MRI which was a good 8 or so years ago, tho it did show a current flareup in spine, which i guess is what's causing my current symptoms.
There was one new troubling symptom i had last weekend, tho, which i will talk to my doctor about on Friday. Has anyone else experienced this? I was carrying a lightweight chair i had bought from my car to front door. I put the chair down and reached for the door handle when i felt what i can only describe as a prolonged, slow motion muscle spasm coming on that seemed to be exerting tremendous downward force on my right hand, and a lesser, upward force on my right leg. It wasn't painful, but it forced my hand downward in a kind of clawlike position, and it gradually eased up and disappeared after about a minute. Very frightening, and i wonder what would have happened if i was driving at the time, as i felt like i just instictively fought against it. I had not overly exerted myself carrying the chair, or stretched in any unusual ways.